# SDR CA100607006

- Difficulty date: May 22, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 2,505 hours
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 406040036107
- Condition: Failed
- Location: Mast
- Component: Transmission, Bell
- Component part number: 407040006
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN ROTOR CHIP LIGHT CAME ON, TRANSMISSION REMOVED AND SENT FOR REPAIR, MAST BEARING FOUND UNSERVICEABLE AND REPLACED.
